# SDR SWAA2023030211041

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 34,220 hours, 15,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE GIRT REQUIRES ADJUSTMENT<[01] ADJUSTED AFT ENTRY DOOR SLIDE GIRT IAW AMM SIP;[02] ADJUSTED AFT ENTRY DOOR SLIDE GRIT BAR IAW AMM 25-66-01
